Volume 3, Number 4
Previous Issue Next Issue

You-Ming Huang

J. Comp. Math., 3 (1985), pp. 289-297.

Preview Purchase PDF Citation 0 496 Abstract

Ben-Yu Guo

J. Comp. Math., 3 (1985), pp. 298-314

Preview Purchase PDF Citation 0 467 Abstract

Sheng-Jiang Cheng

J. Comp. Math., 3 (1985), pp. 315-319

Preview Purchase PDF Citation 1 438 Abstract

Zeng-Fu Qin

J. Comp. Math., 3 (1985), pp. 320-327.

Preview Purchase PDF Citation 0 475 Abstract

Bing Zhou

J. Comp. Math., 3 (1985), pp. 328-341

Preview Purchase PDF Citation 1 495 Abstract

Jia-Xiang Xiang

J. Comp. Math., 3 (1985), pp. 342-350

Preview Purchase PDF Citation 0 463 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 351-364

Preview Purchase PDF Citation 8 573 Abstract

Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng

J. Comp. Math., 3 (1985), pp. 365-372.

Preview Purchase PDF Citation 3 510 Abstract

Seymour V. Parter & David Kamowitz

J. Comp. Math., 3 (1985), pp. 373-384

Preview Purchase PDF Citation 0 462 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80